Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Grand Forks, ND

July 6, 2014Cass County, North Dakota; Clay County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 6, 2014, 12:22 AM CDT for Cass County, North Dakota; Clay County, Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2014, 12:22 AM CDT (05:22 UTC)
Expired
Jul 6, 2014, 1:15 AM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 79 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 12:55 AM CDTHAIL 0.88West Fargo, NDVIA SOCIAL MEDIA.
Jul 6, 12:55 AM CDTHAIL 13 S West Fargo, NDVIA VALLEY NEWS LIVE FACEBOOK. TIME ESTIMATED FROM RADAR.
Jul 6, 12:55 AM CDTHAIL 1West Fargo, NDVIA VALLEY NEWS LIVE FACEBOOK.TIME ESTIMATED FROM RADAR.
Jul 6, 1:05 AM CDTHAIL 1.25Sabin, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 10:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3052 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3052 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1803 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WUUS53 KFGF 060522
SVRFGF
MNC027-NDC017-060615-
/O.NEW.KFGF.SV.W.0034.140706T0522Z-140706T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1222 AM CDT SUN JUL 6 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  CENTRAL CASS COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 115 AM CDT

* AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  CASSELTON...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AMENIA AROUND 1230 AM CDT.
  CASSELTON AROUND 1235 AM CDT.
  DURBIN AROUND 1245 AM CDT.
  MAPLETON AND PROSPER AROUND 1250 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HARWOOD...WEST FARGO...OXBOW
AND MOORHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4692 9648 4663 9658 4680 9755 4709 9746
TIME...MOT...LOC 0522Z 283DEG 28KT 4693 9737

HAIL...1.00IN
WIND...60MPH

$$

VG
1 follow-up statement
328 
WWUS53 KFGF 060537
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1237 AM CDT SUN JUL 6 2014

MNC027-NDC017-060615-
/O.CON.KFGF.SV.W.0034.000000T0000Z-140706T0615Z/
CASS ND-CLAY MN-
1237 AM CDT SUN JUL 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLAY COUNTY IN NORTHWEST MINNESOTA...AND EAST CENTRAL CASS COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 115 AM CDT...

AT 1234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASSELTON...
AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PROSPER AND DAVENPORT AROUND 1245 AM CDT.
  WEST FARGO AND REILE'S ACRES AROUND 1255 AM CDT.
  FARGO AND OXBOW AROUND 100 AM CDT.
  MOORHEAD AND BRIARWOOD AROUND 105 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HARWOOD...PRAIRIE ROSE...WILD
RICE...DILWORTH AND GLYNDON.

FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKERS 63 AND 68 AROUND 100 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4705 9720 4692 9648 4663 9658 4677 9735
TIME...MOT...LOC 0537Z 280DEG 32KT 4692 9712

HAIL...1.00IN
WIND...60MPH

$$

VG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:55 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 5, 11:55 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1155 PM CDT SAT JUL 5 2014

.UPDATE...
ISSUED AT 1155 PM CDT SAT JUL 5 2014

IN COORDINATION WITH SPC...EXPANDED THE SEVERE THUNDERSTORM WATCH
TO THE EAST. STORMS ALREADY GETTING TO THE END OF THE BOX AND
ENVIRONMENTAL CONDITIONS ARE SIMILAR ACROSS THE EASTERN FA.

UPDATE ISSUED AT 1145 PM CDT SAT JUL 5 2014

SEVERE THUNDERSTORMS ARE INCREASING IN COVERAGE AS EXPECTED...AND
A SEVERE THUNDERSTORM WATCH WAS ISSUED AS A RESULT. MAY NEED TO
EXTEND THE SEVERE THUNDERSTORM WATCH EASTWARD IF TREND CONTINUE.

UPDATE ISSUED AT 942 PM CDT SAT JUL 5 2014

THE FIRST SEVERE THREAT IS NOW EAST OF THE FA. ATTENTION NOW TURNS
TO THE WEST WITH STORMS APPROACHING FROM CANADA AND FROM SOUTHERN
NORTH DAKOTA. THE HRRR/RAP MAY BE TOO WIDESPREAD WITH COVERAGE IN
THEIR FORECASTS...BUT BOTH INDICATE THE POTENTIAL FOR STORMS TO
FILL IN BETWEEN THESE TWO SEVERE AREAS...AND INDICATE THAT THESE
STORMS HAVE THE POTENTIAL FOR BOWING SEGMENTS (STRONG WIND GUSTS).
INSTABILITY REMAINS STRONG...AND DEEP LAYER SHEAR IS
INCREASING...ALONG WITH A 40-50 KNOT MID-LEVEL SPEED MAX...AND
WITH A STRONG UPPER WAVE (DECENT SYNOPTIC FORCING). SO...THE HI-
RES MODELS MAY BE ONTO SOMETHING. THIS LOOKS TO BE A BUSY NIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 320 PM CDT SAT JUL 5 2014

CHALLENGES INCLUDE THUNDERSTORM CHANCES AND SEVERE POTENTIAL THIS
EVENING AND OVERNIGHT. HRRR IS ONCE AGAIN PERFORMING MORE
FAVORABLY THAN RAP AS IT RELATES TO CURRENT CONVECTION...SO WILL
FOLLOW ITS GUIDANCE FOR THE FIRST 12 TO 18 HOURS AND THEN
TRANSITION TO A GLOBAL MODEL ENSEMBLE.

SFC TROUGH REFUSES TO BUDGE WITH A DEFINED CLOSED CIRCULATION NEAR
THE ND/MN/MB BORDER. WINDS HAVE SHIFTED TO A MORE WESTERLY
DIRECTION FROM DEVILS LAKE INTO THE JAMES RIVER VALLEY RESULTING
IN A DRIER OVERALL AIR MASS...ALTHOUGH SFC BASED CAPE IS STILL
ABOVE 2000 J/KG. BEST CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON
IS ALONG THE INTERNATIONAL BORDER AREA OF NORTHWEST MN IN UNCAPPED
MORE MOIST/UNSTABLE ENVIRONMENT NEAREST THE SFC LOW. FORCING IS
STILL RATHER WEAK...BUT ONE SEVERE STORM HAS DEVELOPED OVER
WINNIPEG AND IS SLOWLY MOVING TO THE EAST. A COUPLE OTHER SMALL
CELLS HAVE POPPED UP ALONG THE SFC WIND SHIFT JUST NORTH OF THE
BORDER AND IN KITTSON COUNTY. ISOLATED SEVERE IS POSSIBLE GIVEN
HIGH INSTABILITY. REST OF THE FORECAST AREA WILL REMAIN DRY THIS
EVENING WITH TEMPS GRADUALLY FALLING INTO THE UPPER 60S.

FOR LATE TONIGHT INTO EARLY SUNDAY MORNING...ATTENTION TURNS TO
THE SHORT-WAVE CURRENTLY ACROSS SOUTHERN ALBERTA. INCREASING SHEAR
WILL BEGIN TO INTERACT WITH MUCAPES UP TO 1500 J/KG...POSSIBLY
RESULTING IN A NORTH TO SOUTH LINE OF CONVECTION MOVING ACROSS THE
DAKOTAS AND INTO NORTHWEST MN. HRRR PLACES THIS LINE ALONG THE
VALLEY FLOOR BY 06 UTC. LARGE HAIL AND DAMAGING WIND WILL BE THE
PRIMARY THREATS.

SCATTERED SHOWERS AND STORMS ARE POSSIBLE MAINLY ACROSS NORTHWEST
AND WEST CENTRAL MN ON SUNDAY...BUT TEMPS/DEW POINTS WILL BE LOWER
RESULTING IN LESS MUGGY CONDITIONS. WINDS WILL ALSO BE BREEZY AT
TIMES FROM THE NORTHWEST WITH GUSTS TO 25 MPH.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 320 PM CDT SAT JUL 5 2014

FLOW ALOFT SHIFTS TO THE NORTHWEST MON/TUES WITH THE NEXT PRIMARY
WAVE DROPPING ACROSS THE NORTHERN PLAINS MONDAY/MONDAY NIGHT.
SEVERE WEATHER NOT EXPECTED...BUT SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE THROUGH THE DAY ON MONDAY WITH DRYING
CONDITIONS FROM WEST TO EAST ON TUESDAY.

FOR TUESDAY NIGHT THROUGH SATURDAY...SOME DISAGREEMENT IN HOW
DEEP NEXT 500 MB TROUGH WILL BE OVER ONTARIO AND GREAT LAKES
REGION. EITHER WAY FCST REGION WILL BE IN NORTHWEST FLOW ALOFT
WITH EXITING SHORT WAVE TUESDAY NIGHT THEN GENERAL HIGH PRESSURE
FOR WED-EARLY THU. NEXT SIGNIFICANT SHORT WAVE TO IMPACT US LATE
THU-FRI. DIDNT STRAY FROM ALL BLEND TEMPS NOR POPS MUCH. OVERALL
TEMP REGIME AFTER THIS WEEKEND FAVORS A RETURN TO JUST A FEW
DEGREES BELOW AVERAGE FOR HIGH TEMPS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1145 PM CDT SAT JUL 5 2014

THUNDERSTORM CHANCES WILL BE THE MAIN CONCERN THROUGH THIS
PERIOD...ESPECIALLY BEFORE SUNRISE. THERE SHOULD BE A BROKEN LINE
OF STORMS THAT MOVE FROM WEST TO EAST THROUGH THE REGION. NOT SURE
HOW WIDESPREAD THESE STORMS WILL BE...BUT DID TEMPO FOR THE MOST
LIKELY PERIODS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...TG
SHORT TERM...ROGERS
LONG TERM...ROGERS/RIDDLE
AVIATION...TG
Hazardous weather outlook, Jul 5, 5:17 AM CDT, 19 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
517 AM CDT SAT JUL 5 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-061030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
517 AM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING IN FAR NORTHWEST
MINNESOTA. OTHERWISE... SCATTERED STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE EARLY THIS EVENING ACROSS EASTERN NORTH DAKOTA AND
LATER EVENING AND OVERNIGHT IN NORTHERN MINNESOTA. SOME OF THESE
STORMS MAY HAVE LARGE HAIL AND DAMAGING WINDS... ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ON MONDAY...TUESDAY AND
THURSDAY OF THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 5, 7:30 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
730 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             7 NW FOURTOWN           48.35N 95.44W
07/05/2014  E1.75 INCH       BELTRAMI           MN   PUBLIC

            THE HAIL STARTED SMALL AND ENDED BIG

&&

TGRAFENA
Local storm report, Jul 5, 8:46 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
846 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             12 W SHOOKS             47.87N 94.70W
07/05/2014  E1.00 INCH       BELTRAMI           MN   PUBLIC

&&

TGRAFENA
Local storm report, Jul 5, 9:00 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
900 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 S BLACKDUCK           47.70N 94.55W
07/05/2014  E1.00 INCH       BELTRAMI           MN   PUBLIC

&&

TGRAFENA
Local storm report, Jul 5, 9:08 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 WNW BLACKDUCK         47.74N 94.61W
07/05/2014  M1.00 INCH       BELTRAMI           MN   EMERGENCY MNGR

            NORTH SHORE OF BLACKDUCK LAKE.

&&

VGODON
Local storm report, Jul 5, 11:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             VERGAS                  46.66N 95.80W
07/05/2014  E0.88 INCH       OTTER TAIL         MN   PUBLIC

            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

&&

JAM
Local storm report, Jul 5, 11:22 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1122 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             VERGAS                  46.66N 95.80W
07/05/2014  E1.25 INCH       OTTER TAIL         MN   TRAINED SPOTTER

&&

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:55 PM CDTSevere Thunderstorm WarningFGFSteele, Traill65 min
Jul 5, 11:31 PM CDTSevere Thunderstorm WarningFGFTraill44 min
Jul 5, 11:42 PM CDTSevere Thunderstorm WarningFGFCass, Steele, Traill48 min
Jul 6, 12:07 AM CDTSevere Thunderstorm WarningFGFCass53 min
Jul 6, 12:19 AM CDTTornado WarningFGFCavalier, Pembina41 min
Jul 6, 12:58 AM CDTSevere Thunderstorm WarningFGFCavalier, Pembina62 min
Jul 6, 2:29 AM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent46 min
Jul 6, 2:50 AM CDTSevere Thunderstorm WarningFGFRichland, Sargent40 min
Jul 6, 3:37 AM CDTSevere Thunderstorm WarningFGFRichland53 min
Jul 5, 7:47 PM CDTSevere Thunderstorm WarningFGFBeltrami43 min
Jul 5, 8:28 PM CDTSevere Thunderstorm WarningFGFBeltrami32 min
Jul 5, 11:22 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail38 min
Jul 6, 12:17 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard, Mahnomen, Wadena58 min
Jul 6, 1:01 AM CDTSevere Thunderstorm WarningFGFBecker, Clay29 min
Jul 6, 1:17 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin58 min
Jul 6, 1:29 AM CDTSevere Thunderstorm WarningFGFHubbard, Wadena29 min
Jul 6, 1:46 AM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau59 min
Jul 6, 2:32 AM CDTAreal Flood AdvisoryFGFBecker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena7 hr
Jul 6, 2:36 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena54 min
Jul 6, 4:16 AM CDTAreal Flood AdvisoryFGFGrant, Otter Tail6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.